# SDR FDEA201503180957

- Difficulty date: March 18, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 763 hours, 28,324 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N559010
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1420 - 1440 RT CREASE BEAM WEB UPPER SURFACE FOUND CORRODED.  REMOVED IAW SRM 51-40-02 REV 114.  NEW CREASE BEAM WEB FABRICATED IAW DWG 146N5590 SHT 08 REV B & INSTALLED IAW DWG 146N5590 SHT 8 REV B.  REPAIR CLASSIFIED AS MAJOR.
